VOL. 36 · NO. 4 | 2006
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 36 (4), (2006)
No abstract available
Articles
Angela A. Albanese, José Bonet
Rocky Mountain J. Math. 36 (4), 1093-1105, (2006) DOI: 10.1216/rmjm/1181069405
KEYWORDS: 46A04, 46A08, 46A13, 46A45
No abstract available
Claudio G. Bartolone, M. Alessandra Vaccaro
Rocky Mountain J. Math. 36 (4), 1107-1116, (2006) DOI: 10.1216/rmjm/1181069406
KEYWORDS: 51N30, 15A21, 11E39
No abstract available
Marco Cappiello, Luigi Rodino
Rocky Mountain J. Math. 36 (4), 1117-1148, (2006) DOI: 10.1216/rmjm/1181069407
No abstract available
F.S. Cater
Rocky Mountain J. Math. 36 (4), 1149-1151, (2006) DOI: 10.1216/rmjm/1181069408
KEYWORDS: linearly ordered space, hereditarily and completely collectionwise normal, 54F05, 54D15, 54A05
No abstract available
R.J. Cook, G. Harman
Rocky Mountain J. Math. 36 (4), 1153-1164, (2006) DOI: 10.1216/rmjm/1181069409
KEYWORDS: 11P32
No abstract available
David E. Dobbs, Brian C. Irick
Rocky Mountain J. Math. 36 (4), 1165-1190, (2006) DOI: 10.1216/rmjm/1181069410
No abstract available
Roman Dwilewicz, Ján Mináč
Rocky Mountain J. Math. 36 (4), 1191-1219, (2006) DOI: 10.1216/rmjm/1181069411
KEYWORDS: Hurwitz zeta function, Bernoulli polynomials, Bernoulli numbers, 30B40, 11M06, 11M35, 30B50
No abstract available
J. Fabrykowski
Rocky Mountain J. Math. 36 (4), 1221-1228, (2006) DOI: 10.1216/rmjm/1181069412
No abstract available
Hamid-Reza Fanaï
Rocky Mountain J. Math. 36 (4), 1229-1233, (2006) DOI: 10.1216/rmjm/1181069413
KEYWORDS: Entropy, geodesic flow, Patterson-Sullivan measures, 37D40, 53D25
No abstract available
A. Fernandes, C. Humberto Soares, R. Dos Santos
Rocky Mountain J. Math. 36 (4), 1235-1247, (2006) DOI: 10.1216/rmjm/1181069414
No abstract available
Erick Herbin
Rocky Mountain J. Math. 36 (4), 1249-1284, (2006) DOI: 10.1216/rmjm/1181069415
KEYWORDS: fractional Brownian motion, Gaussian processes, Hölder regularity, local asymptotic self-similarity, multi-parameter processes, 62, G, 05, 60 G 15, 60 G 17, 60 G 18
No abstract available
Wei Nian Li, Maoan Han
Rocky Mountain J. Math. 36 (4), 1285-1300, (2006) DOI: 10.1216/rmjm/1181069416
KEYWORDS: ‎oscillation‎, system, parabolic differential equation, Deviating argument, neutral type, 35B05, 35R10
No abstract available
Jaume Llibre, Nicolae Vulpe
Rocky Mountain J. Math. 36 (4), 1301-1373, (2006) DOI: 10.1216/rmjm/1181069417
No abstract available
R. Roopkumar
Rocky Mountain J. Math. 36 (4), 1375-1390, (2006) DOI: 10.1216/rmjm/1181069418
KEYWORDS: Boehmians, convolution, distributions, radon transforms, 44A12, 44A90, 40F12
No abstract available
Takahiro Sudo
Rocky Mountain J. Math. 36 (4), 1391-1397, (2006) DOI: 10.1216/rmjm/1181069419
KEYWORDS: real rank, $C^*$-tensor products, bounded operators, 46L05, 46L80, 19K56
No abstract available
Yang Zuodong
Rocky Mountain J. Math. 36 (4), 1399-1414, (2006) DOI: 10.1216/rmjm/1181069420
KEYWORDS: Blow up estimate, non-existence, quasi-linear heat equation, 35K05, 35K60
No abstract available
Back to Top